# SDR SWAA2022040590093

- Difficulty date: March 31, 2022
- Submitted: April 5, 2022
- Operation: Air carrier
- Aircraft: N941WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36647
- Aircraft time: 41,198 hours, 24,964 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Condition: Delaminated
- Location: L/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH OUTBOARD TRAILING EDGE AFT FLAP DELAMINATED / [01] REMOVED AND REPLACED LH OUTBOARD AFT FLAP REF AMM 27-51-22-400-801. ALL CHECKS GOOD.;[02] INSPECTION C/W REMOVED AND REPLACED LH OUTBOARD AFT FLAP REF AMM 27-51-22-400-801. ALL CHECKS GOOD.;[03] INSPECTION C/W REMOVED AND REPLACED LH OUTBOARD AFT FLAP REF AMM 27-51-22-400-801. ALL CHECKS GOOD.
